# SDR IPXA12B76099

- Difficulty date: October 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U58807
- Condition: Dented
- Location: Bs 1650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DENTED APPROX 2.5 X 1.25 INCHES.  FABRICATED NEW FLOOR PANEL IAW EO B747-5320-48990-A.
